Follow
Alex Himonas
Title
Cited by
Cited by
Year
Persistence properties and unique continuation of solutions of the Camassa-Holm equation
AA Himonas, G Misiołek, G Ponce, Y Zhou
Communications in Mathematical Physics 271, 511-522, 2007
2332007
The Cauchy problem for the Novikov equation
AA Himonas, C Holliman
Nonlinearity 25 (2), 449, 2012
2012012
Non-uniform dependence on initial data for the CH equation on the line
AA Himonas, C Kenig
1602009
The Cauchy problem for an integrable shallow-water equation
AA Himonas, G Misiołek
1572001
Non-uniform dependence for the periodic CH equation
AA Himonas, C Kenig, G Misiolek
Communications in Partial Differential Equations 35 (6), 1145-1162, 2010
1472010
Non-uniform dependence on initial data of solutions to the Euler equations of hydrodynamics
AA Himonas, G Misiołek
Communications in Mathematical Physics 296 (1), 285-301, 2010
992010
The Cauchy problem for the Fokas–Olver–Rosenau–Qiao equation
AA Himonas, D Mantzavinos
Nonlinear Analysis: Theory, Methods & Applications 95, 499-529, 2014
772014
Analyticity of the Cauchy problem for an integrable evolution equation
AA Himonas, G Misiołek
Mathematische Annalen 327 (3), 575-584, 2003
752003
The Cauchy problem for a generalized Camassa-Holm equation
AA Himonas, C Holliman
732014
On well-posedness of the Degasperis-Procesi equation
AA Himonas, C Holliman
Discrete and Continuous Dynamical Systems 31 (2), 469-488, 2011
722011
Singular solutions for sums of squares of vector fields
N Hanges, AA Himonas
Communications in partial differential equations 16 (8-9), 1503-1511, 1991
691991
The nonlinear Schrödinger equation on the half-line
A Fokas, A Himonas, D Mantzavinos
Transactions of the American Mathematical Society 369 (1), 681-709, 2017
662017
High-frequency smooth solutions and well-posedness of the Camassa-Holm equation
AA Himonas, G Misiołek
International Mathematics Research Notices 2005 (51), 3135-3151, 2005
662005
Non-uniform Continuity in H^ 1 of the Solution Map of the CH Equation
AA Himonas, G Misiolek, G Ponce
Asian Journal of Mathematics 11 (1), 141, 2007
612007
Hölder continuity of the solution map for the Novikov equation
AA Himonas, J Holmes
Journal of Mathematical Physics 54 (6), 061501, 2013
512013
Solving asset pricing models when the price–dividend function is analytic
OL Calin, Y Chen, TF Cosimano, AA Himonas
Econometrica 73 (3), 961-982, 2005
482005
Well-posedness of the Cauchy problem for a shallow water equation on the circle
AA Himonas, G Misiołek
Journal of Differential Equations 161 (2), 479-495, 2000
462000
Equations with peakon traveling wave solutions
K Grayshan, A Himonas
Adv. Dyn. Syst. Appl 8 (2), 217-232, 2013
442013
Gevrey regularity of the periodic gKdV equation
H Hannah, AA Himonas, G Petronilho
Journal of Differential Equations 250 (5), 2581-2600, 2011
422011
The Korteweg–de Vries equation on the half-line
AS Fokas, AA Himonas, D Mantzavinos
Nonlinearity 29 (2), 489, 2016
402016
The system can't perform the operation now. Try again later.
Articles 1–20